# SDR ASAA2015020910709

- Difficulty date: February 9, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 43,011 hours, 16,478 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON LWR RT HORIZONTAL STABILIZER SKIN.  CRACK IS JUST FWD OF REAR SPAR BETWEEN STABILIZER STA 92.7 & 101.9.  CRACK IS APPROXIMATELY 1.75' LONG.  ACFT GROUNDED.  REPAIRED IAW SRM 55-10-01-2R-11.
